# SDR ASAA2015011210813

- Difficulty date: January 12, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C3836441
- Part serial: 5450617
- Condition: Chafed
- Location: Bs 486-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BOTTOM EDGE FRAME AFT CORNER HAS A CHAFED AREA.  ACFT GROUNDED. REMOVED CHAFED ANGLE AT AFT CORNER AND REPLACED WITH NEW ANGLE IAW 
SRM 51-40-02-0G-0.
